MAUDE Adverse Event Report: MEDTRONIC NEUROSURGERY BECKER EXTERNAL DRAINAGE AND MONITORING SYSTEM; DEVICE, MONITORING, INTRACRANIAL PRESSURE

MEDTRONIC NEUROSURGERY BECKER EXTERNAL DRAINAGE AND MONITORING SYSTEM; DEVICE, MONITORING, INTRACRANIAL PRESSURE
Model Number 26040
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the end part of the extension line that was connected to the 3 way stopcock was broken after a small period of time.The doctor mentioned that the material was more rigid and easily breakable.

Brand Name
BECKER EXTERNAL DRAINAGE AND MONITORING SYSTEM
Common Device Name
DEVICE, MONITORING, INTRACRANIAL PRESSURE
Manufacturer (Section D)
MEDTRONIC NEUROSURGERY
125 cremona drive
goleta CA 93117
MDR Report Key8917718
Report Number2021898-2019-00316
Device Sequence Number11199117
Product Code GWM
UDI-Device Identifier00673978242323
UDI-Public00673978242323
Combination Product (Y/N)N
Initial Reporter CountryJO
PMA/510(K) Number
K984053
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/07/2023
Device Model Number26040
Device Catalogue Number26040
Device Lot Number216771470
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2019
Initial Report FDA Received Date08/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1